American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Johannes Nicaise, D. Peter Overholser and Helge Ruddat. Motivic zeta functions of the quartic and its mirror dual. Proceedings of Symposia in Pure Mathematics 93 189-200.
Book volume table of contents   
View Article: PDF

[2] M. V. Bondarko and M. A. Ivanov. On Chow weight structures for $cdh$-motives with integral coefficients. St. Petersburg Math. J. 27 (2016) 869-888.
Abstract, references, and article information   
View Article: PDF

[3] Roi Docampo. Arcs on determinantal varieties. Trans. Amer. Math. Soc. 365 (2013) 2241-2269.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia